How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18541
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

My feet are like also hurting, like walking on pins and

Customer Question

My feet are like also hurting, like walking on pins and needles.
I talk codein and sometimes voltarin to ease the pain and do my best to control my food intake. I also have a weight problem and having difficulty losing this.
Is there any medication or vitamins that can target this pain relief
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

When there is pain in the feet associated with a sensation of pins and needles, it is most suggestive of nerve pain. This can occur because of an underlying musculoskeletal problem that is pressing externally on a nerve or from a problem that is internally affecting the nerve function, called a neuropathy. Diabetes is a very common cause of neuropathy, although there are some other causes.

In either of these situations, if the medicines that you have tried have not been effective, then the usual next consideration would be a medicine that suppresses the firing of the nerve carrying the pain message. The most commonly used are certain anticonvulsants, such as gabapentin or pregabalin. Other commonly used medicines are certain antidepressants, such as amitriptyline or duloxetine, which can help with such pain even if no depression is present.

If I can provide any clarification, please let me know.

Expert:  Dr. D. Love replied 1 year ago.

Please let me know if any additional information would be helpful.